You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Covering Numbers in Linear Algebra

Pete L. Clark
The American Mathematical Monthly
Vol. 119, No. 1 (January 2012), pp. 65-67
DOI: 10.4169/amer.math.monthly.119.01.065
Stable URL:
Page Count: 3

You can always find the topics here!

Topics: Mathematical theorems, Vector spaces, Cardinality, Hyperplanes, Linear algebra
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Covering Numbers in Linear Algebra
Preview not available


Abstract We compute the minimal cardinalities of coverings and irredundant coverings of a vector space over an arbitrary field by proper linear subspaces. Analogues for affine linear subspaces are also given.

Page Thumbnails